# SDR AALA202201031135

- Difficulty date: December 30, 2021
- Submitted: January 3, 2022
- Operation: Air carrier
- Aircraft: N747UW
- Make and model: Airbus A319-112
- Aircraft serial: 1301
- Aircraft time: 54,712 hours, 34,562 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Controller
- Condition: Fault Message
- Location: Zone 100 - Fuse
- Stage of operation: DE
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CABIN DEPRESSURIZED DURING DESCENT. SAFETY VALVES OPEN AMBER INDICATION ON CABIN PRESSURE PAGE. OUTFLOW VALVE AND SAFETY VALVE BOTH FULLY OPEN AT 6000'. MAINTENANCE: PERFORMED BIT TEST CHECKS OF BOTH CABIN PRESSURE CONTROLLERS PER AMM 21-31-00 AND NO FAULTS NOTED.
